# SDR VNAA202412240069

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 601R3187313
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD SUPPORT ANGLE IS CORRODED AND REQUIRES REPLACEMENT.  LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR FWD SUPPORT ANGLE IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED REFERENCE TO HN00182957                       601R318731-3"
